# SDR 9611489876

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Engine: Pwa JT8D17
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Dome
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE BEGAN TO EXPERIENCED COMPRESSOR STALLS.  THRUST REDUCED AND STALL CEASED.  OPERATED NR 2 ENGINE AT IDLE THE REMAINDER OF THE FLIGHT.  AIRCRAFT DIVERTED TO DSM AND LANDED WITHOUT FURTHER INCIDENT.  GROUND MAINTENANCE INSPECTED THE ENGINE AND FOUND NR 2 ENGINE INTAKE NOSE DOME MISSING.  NEW NOSE DOME WAS INSTALLED.  BORESCOPE INSPECTED ENGINE, NO DAMAGE FOUND.  AIRCRAFT WAS GROUND RUN AND RETURNED TO SERVICE.
